# SDR UPS97822366

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1626
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LONGERON 23L CRACKED AT FASTENER HOLE FS 1626.  REMOVED, FABRICATED SPLICE SECTION AND INSTALLED IAW SRM 53-2-2 AND 51-1-21.
